# SDR FDEA2020071021306

- Difficulty date: June 22, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577283820600
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151ZF HAS CRACK. FABRICATED A NEW FLOOR PANEL. RESTORED FINISH IAW SRM 51-75-10.  FABRICATED THE NEW FLOOR PANEL IAW SRM 53-10-20 & DWG A25472838. CLASSIFIED AS CAT A REPAIR.   MAJOR REPAIR.
